No this isn't normal
Being on the pill can cause spotting between periods, called breakthrough bleeding.
If you miss a pill, it is common to have more irregular spotting. Spotting is also common while taking the pill in between periods. If it gets too heavy or irregular or you are still concerned, you should take to your doctor about it.
When spotting occurs between menstrual periods, there can be many causes. Spotting can occur due to hormonal changes, birth control, or implantation bleeding of pregnancy.
Most antibiotics don't affect the birth control pill. Spotting, whether brown, black, or red, is common after taking the birth control pill continuously without a break.
It is called break through bleeding. How can it be late if you are on the pill? The pill regulates periods, if it's not doing that it is not working, perhaps you are not following the directions or the type of pill you are using is not suitable for you.
Yes. Spotting can happen between periods for several reasons. Birth control pills, ovulation,vaginal dryness or infection and stress can all be contributing factors toward spotting between periods.
Yes it can.
A hormonal imbalance is a possible reason for spotting between periods & so is irregular periods. See your doctor for a examination.
Birth control can cause spotting between periods.
Break through bleeding/spotting. It is caused by birth control pills, pregnancy, hormonal imbalance etc
Yes, it is normal to have brown spotting while on the pill, particularly if you have recently started taking it or have changed brands. Brown spotting while on the pill can occur in place of a regular period.
dont be harmed if you are bleeding in between your periods while you are on the pill, because it could also be an effect for first time users for the pill.. if you are still curiouse, i would advise you to speak to your doctor
Yes you could be pregnant.
It varies, if u stay consistent with taking your pill every day then it will help to lessen the length of your period. However, if your not so on top of keepin up with the daily pill, it can cause you to have a longer period, and bleeding or spotting between periods.
When the i pill is used, it can delay the periods and the chances of pregnancy are low.
dry or dead blood it is nothing to worry about it is actually common
Most likely u are preg
Ovulation spotting can sometimes occur midway through your cycle, infections can cause spotting, and implantation bleeding. Also i have had this and i believe it was because my hormones were so messed up.
Spotting is very normal while on the pill. After a few months you shouldn't have any spotting.
The common cause for women spotting between periods is a hormonal imbalance. However, it could have to do with weight issues, diet issues, and fatigue as well.
You can get pregnant after you stop the pill.
Typically withdrawal bleeding starts between the 2nd and 4th sugar pill. If you are just starting to take the pill it may do that or you could be spotting.